Concerned about medications for ET JAK2
I have ET JAK2 55 female normal labs except platelets slightly elevate I took baby aspirin for two weeks platelets still high then my hematologists put me on hydroxyurea with 500mg daily no change after two weeks so he added blood thinner 5mg 2xday has anyone else been put on blood thinner?
Interested in more discussions like this? Go to the Blood Cancers & Disorders Support Group.
I have ET, platelets over one-million. DR is putting me on Jakafii. Has anyone else been on this med? What were your side effects? Thanks,, Worried
Hi sorry to hear.I have taken hydroxyurea for about 6 months and had blood drops every week then two weeks and now every couple months.I am on blood thinners and 1000 hydroxyurea 5 days a week .It takes a few months for your body to adjust.Be patients and follow the Doc instruction. Your not along as we all go through this . Hope you have a good day.
I have been on Jakafi since Aug., 2022. I started at 10 mg/day but then my doctor increased it to 20 mg/day and I started having side effects. I had pain in my hamstring muscles and hips. I asked him to reduce the dosage and the pain went away.
I have PV and was put on 10mg then 30 mg Jakafi. Side-effects were constipation, scrubby toes and feeling of heavy weight around ankles or feeling of lead in my feet, but not to the point I cannot walk – it’s just frustrating. I ho back yo my oncologist next month…
Just new diagnosis of ET and just starting hydroxurea so we’ll see what happens. Don’t go back for bloodwork for 2 months
He only gave you 2 weeks to see a change? I don’t go back for my first bloodwork for 2 months after starting hydroxurea last week
Thanks and hope your feelings alittle better